应用概率统计
          Home |   About Journal | Editorial | Instruction | Subscription | Contact Us | Chinese
2008, Vol. 24(5): 541-553    DOI:
The Testing in GEE Method without PA Condition
Ji Yunqi, Zhu Zhongyi
Department of Statistics, East China Normal University; Department of Statistics, Fudan University
Received 1900-01-01  Revised 1900-01-01
Supporting info
null
  Copyright © 2006 Editorial By��CHINESE JOURNAL OF APPLIED PROBABILITY AND STATISTICS��
Support by Beijing Magtech Co.ltd  support@magtech.com.cn